MAUDE Adverse Event Report: MEDLINE - MEXICALI; MTS,KIT,ACCESSORY,SAN DIEGO

MEDLINE - MEXICALI; MTS,KIT,ACCESSORY,SAN DIEGO
Catalog Number VASC1232
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer "the 3ml syringes are not retaining plunger portion when pulled back to fill.The entire stem shoots out when it should have a lip internally in the barrel of the syringe to retain the plunger portion".A sample is available for evaluation.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer "the 3ml syringes are not retaining plunger portion when pulled back to fill.The entire stem shoots out when it should have a lip internally in the barrel of the syringe to retain the plunger portion".

Common Device Name
MTS,KIT,ACCESSORY,SAN DIEGO
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto#71
parque industrial del desierto
mexicali baja california, 21383
MX  21383
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19169426
Report Number3015173212-2024-00002
Device Sequence Number7456138
Product Code LRO
UDI-Device Identifier40193489444002
UDI-Public40193489444002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1232
Device Lot Number24BMB179
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown